# SDR DALA2015051303217

- Difficulty date: May 12, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON OTBD FIXED L/E SKIN LOWER EDGE AT RIB 15 ON RT WING. PERFORMED PERMANENT REPAIR LOCATED ON OTBD FIXED L/E SKIN LOWER EDGE AT RIB 15 ON RT WING IAW SRM 57-41-11 PARA 5F, ITEM 3, STEP M, THRU STEP P, FIG 206.
